# SDR SWIA200211495

- Difficulty date: November 24, 2002
- Submitted: November 27, 2002
- Operation: Air carrier
- Aircraft: N427SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7497
- Aircraft time: 4,581 hours, 3,547 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Control Unit
- Part number: 70623
- Part serial: 738
- Condition: Malfunctioned
- Location: Nr 2 Trim Motor
- Part time: 4,554 hours, 3,529 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

STAB TRIM CHANNEL NR 2 WHEN ENGAGED AND TRIM IS TRIED, IT DISCONNECTS.  STAB TRIM CHANNEL NR 1 OK.  REMOVED AND REPLACED TRIM ACTUATOR AND MOTOR CONTROL UNIT IAW MM 27-40-00, 27-42-01 & 27-42-05.  OPS CHECKS GOOD.  ACTUATOR PN OFF 8396-3  SN OFF 715.
